Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Pseudospectral Finite-Element Method for Solving Two-Dimensional Vorticity Equations

Guo Ben-Yu and Ma He-Ping
SIAM Journal on Numerical Analysis
Vol. 28, No. 1 (Feb., 1991), pp. 113-132
Stable URL: http://www.jstor.org/stable/2157935
Page Count: 20
  • Subscribe ($19.50)
  • Cite this Item
A Pseudospectral Finite-Element Method for Solving Two-Dimensional Vorticity Equations
Preview not available

Abstract

A Fourier pseudospectral finite-element method (PFM) with a control operator based on the Bochner summation method is developed for solving two-dimensional vorticity equations. Some approximation results in the nonisotropic Sobolev spaces are given. Stability of the scheme and optimal rate of convergence are proved in the L2-norm. The methods in this paper are also applicable to PFMs of other linear or nonlinear problems.

Page Thumbnails

  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132